# SDR SWAA2014120334609

- Difficulty date: November 30, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 72,346 hours, 60,616 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA5622
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NR 4 GND SPOILER CRACKED.  R & R SPOILER IAW AMM.
